# SDR UPS00831673

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754047503
- Condition: Cracked
- Location: Bs 426
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 426 LOWER RT SIDE FRAME TO CUSP FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3754047, AND SRM 51-1-20D.
